| Catalog Number |
0132 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Swelling/ Edema (4577)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the patient has experienced severe swelling and lack of mobility after the device was implanted in shoulder.There was positive culture test with cutiebacterium acnes.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: swelling probable root cause: application use of expired product.Wrong storage conditions (high temperatures or exposure to humidity <40%).Re-use of single-use device.Use of contrast media.Wrong patient or device selection.Patient not following rehab procedure.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
Event or Problem Description
It was reported that the patient has experienced severe swelling and lack of mobility after the device was implanted in shoulder.There was positive culture test with curtibacterium acnes.